| Model Number |
30001002001110012 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device powerd up in the incorrect mode and the device was unable to switch modes.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for the return of the suspect device.The device has not been returned to zoll for evaluation.